# SDR 2008UALA02836

- Difficulty date: May 15, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 51,626 hours, 18,948 cycles
- Engine: Pwa PW2037
- Engine time: 56,029 hours, 20,657 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Failed
- Location: Nr 2 Engine
- Component: Engine, Iae, V2527A5
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

BAD SMELL ON TAKEOFF LIKE BURNT OIL IN PACK.  BAD IN COCKPIT & MID TO AFT CABIN.  BEARING FAILURE IN NR 2 ENG.  REPLACED NR 2 ENG.
